Alert archive / Washington / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 11, 2010, 2:54 PM PDT. It took effect at Jul 12, 2010, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2010, 2:54 PM PDT (21:54 UTC)
- In effect from
- Jul 12, 2010, 11:00 AM PDT
- Expired
- Jul 12, 2010, 9:54 PM PDT
- In force
- 11 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted, in the capitals the NWS used until 2016.
878 WWUS86 KOTX 112154 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 254 PM PDT SUN JUL 11 2010 WAZ673-676-677-684-686-121000- /O.UPG.KOTX.FW.A.0001.100712T1800Z-100713T0500Z/ /O.NEW.KOTX.FW.W.0001.100712T1800Z-100713T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- 254 PM PDT SUN JUL 11 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY FOR WINDS AND LOW HUMIDITY FOR FIRE ZONES 673...676...677...684 AND 686... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN WASHINGTON...FIRE ZONES 673...676...677... 684 AND 686 * WIND: WEST WIND 15 TO 20 MPH WITH GUSTS TO 45 MPH WILL BE COMMON OVER MUCH OF THE WARNING AREA ON MONDAY AFTERNOON AND MONDAY EVENING. GUSTS UP TO 55 MPH WILL BE POSSIBLE AROUND WENATCHEE... EPHRATA...ELLENSBURG...AND VANTAGE. BLOWING DUST WILL BE LIKELY. * HUMIDITY: 18 TO 22 PERCENT TOWARD THE AFTERNOON HOURS. * IMPACTS: INCREASED WINDS WITH LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS... ESPECIALLY IN THE LIGHT FUEL AREAS SUCH AS GRASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SPOKANE
4 follow-up statements
486 WWUS86 KOTX 120617 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1117 PM PDT SUN JUL 11 2010 .AN UNUSUALLY STRONG SUMMER COLD FRONT WILL MOVE THROUGH WASHINGTON AND IDAHO ON MONDAY...AND GENERATE STRONG WINDS. RELATIVE HUMIDITY LEVELS ON MONDAY MAY NOT DROP BELOW THE CRITICAL THRESHOLDS...BUT WINDS WILL CERTAINLY EXCEED RED FLAG CRITERIA. BY MONDAY AFTERNOON...GUSTS OF 40 MPH WILL BE COMMON OVER THE PALOUSE...WEST PLAINS... SPOKANE AREA... UPPER COLUMBIA BASIN...AND ALONG THE EAST SLOPES OF THE CASCADES. GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE WENATCHEE...ELLENSBURG...AND EPHRATA AREAS...AS WELL AS OVER THE WATERVILLE PLATEAU. IGNITIONS IN FINE FUELS LIKE GRASSES AND BRUSH WILL BE THE BIGGEST CONCERN ON MONDAY SINCE HEAVIER FUELS MAY NOT BE FULLY CURED BY MONDAY. DESPITE MARGINAL VALUES FOR HUMIDITY AND FUEL DRYNESS...STRONG WINDS COULD MAKE THIS EVENT A HIGH IMPACT EVENT. WAZ673-676-677-684-686-121830- /O.CON.KOTX.FW.W.0001.100712T1800Z-100713T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1117 PM PDT SUN JUL 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY FOR WINDS AND LOW HUMIDITY FOR FIRE ZONES 673...676... 677...684 AND 686... * AFFECTED AREA: IN WASHINGTON...FIRE ZONES 673...676...677... 684 AND 686 * WIND: WEST WIND 15 TO 20 MPH WITH GUSTS TO 45 MPH WILL BE COMMON OVER MUCH OF THE WARNING AREA ON MONDAY AFTERNOON AND MONDAY EVENING. GUSTS UP TO 55 MPH WILL BE POSSIBLE AROUND WENATCHEE... EPHRATA...ELLENSBURG...AND VANTAGE. BLOWING DUST WILL BE LIKELY. * HUMIDITY: 18 TO 22 PERCENT IN THE AFTERNOON HOURS. * IMPACTS: THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. LIGHT FUELS...LIKE DEAD GRASSES OR BRUSH...HAVE THE GREATEST POTENTIAL TO BURN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SPOKANE
459 WWUS86 KOTX 121759 AAA RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1055 AM PDT MON JUL 12 2010 .AN UNUSUALLY STRONG SUMMER COLD FRONT WILL MOVE THROUGH WASHINGTON AND IDAHO TODAY...GENERATING STRONG WINDS. RELATIVE HUMIDITY TODAY MAY NOT DROP BELOW THE CRITICAL THRESHOLDS...BUT WINDS WILL CERTAINLY EXCEED RED FLAG CRITERIA. BY THIS AFTERNOON...GUSTS OF 40 MPH WILL BE COMMON OVER THE PALOUSE...WEST PLAINS... SPOKANE AREA... UPPER COLUMBIA BASIN...AND ALONG THE EAST SLOPES OF THE CASCADES. GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE WENATCHEE...ELLENSBURG...AND EPHRATA AREAS...AS WELL AS OVER THE WATERVILLE PLATEAU. IGNITIONS IN FINE FUELS LIKE GRASSES AND BRUSH WILL BE THE BIGGEST CONCERN ON MONDAY SINCE HEAVIER FUELS MAY NOT BE FULLY CURED BY MONDAY. DESPITE MARGINAL VALUES FOR HUMIDITY AND FUEL DRYNESS...STRONG WINDS COULD MAKE THIS EVENT A HIGH IMPACT EVENT. BLOWING DUST WILL RESTRICT VISIBILITIES. WAZ673-676-677-684-686-121830- /O.CON.KOTX.FW.W.0001.100712T1800Z-100713T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1117 PM PDT SUN JUL 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR WINDS AND LOW HUMIDITY FOR FIRE ZONES 673...676... 677...684 AND 686... * AFFECTED AREA: IN WASHINGTON...FIRE ZONES 673...676...677... 684 AND 686 * WIND: WEST WIND 15 TO 20 MPH WITH GUSTS TO 45 MPH WILL BE COMMON OVER MUCH OF THE WARNING AREA TODAY. GUSTS UP TO 55 MPH WILL BE POSSIBLE AROUND WENATCHEE...EPHRATA...ELLENSBURG...AND VANTAGE. BLOWING DUST WILL BE LIKELY. * HUMIDITY: 18 TO 22 PERCENT IN THE AFTERNOON HOURS. * IMPACTS: THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. LIGHT FUELS...LIKE DEAD GRASSES OR BRUSH...HAVE THE GREATEST POTENTIAL TO BURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SPOKANE
288 WWUS86 KOTX 121801 CCA RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1055 AM PDT MON JUL 12 2010 .AN UNUSUALLY STRONG SUMMER COLD FRONT WILL MOVE THROUGH WASHINGTON AND IDAHO TODAY...GENERATING STRONG WINDS. RELATIVE HUMIDITY TODAY MAY NOT DROP BELOW THE CRITICAL THRESHOLDS...BUT WINDS WILL CERTAINLY EXCEED RED FLAG CRITERIA. BY THIS AFTERNOON...GUSTS OF 40 MPH WILL BE COMMON OVER THE PALOUSE...WEST PLAINS... SPOKANE AREA... UPPER COLUMBIA BASIN...AND ALONG THE EAST SLOPES OF THE CASCADES. GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE WENATCHEE...ELLENSBURG...AND EPHRATA AREAS...AS WELL AS OVER THE WATERVILLE PLATEAU. IGNITIONS IN FINE FUELS LIKE GRASSES AND BRUSH WILL BE THE BIGGEST CONCERN ON MONDAY SINCE HEAVIER FUELS MAY NOT BE FULLY CURED BY MONDAY. DESPITE MARGINAL VALUES FOR HUMIDITY AND FUEL DRYNESS...STRONG WINDS COULD MAKE THIS EVENT A HIGH IMPACT EVENT. BLOWING DUST WILL RESTRICT VISIBILITIES. WAZ673-676-677-684-686-130600- /O.CON.KOTX.FW.W.0001.100712T1800Z-100713T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1117 PM PDT SUN JUL 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR WINDS AND LOW HUMIDITY FOR FIRE ZONES 673...676... 677...684 AND 686... * AFFECTED AREA: IN WASHINGTON...FIRE ZONES 673...676...677... 684 AND 686 * WIND: WEST WIND 15 TO 20 MPH WITH GUSTS TO 45 MPH WILL BE COMMON OVER MUCH OF THE WARNING AREA TODAY. GUSTS UP TO 55 MPH WILL BE POSSIBLE AROUND WENATCHEE...EPHRATA...ELLENSBURG...AND VANTAGE. BLOWING DUST WILL BE LIKELY. * HUMIDITY: 18 TO 22 PERCENT IN THE AFTERNOON HOURS. * IMPACTS: THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. LIGHT FUELS...LIKE DEAD GRASSES OR BRUSH...HAVE THE GREATEST POTENTIAL TO BURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SPOKANE
150 WWUS86 KOTX 130454 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 954 PM PDT MON JUL 12 2010 ...RELATIVE HUMIDITY VALUES ON THE RISE... .WITH COOLER AIR MOVING INTO THE AREA THIS EVENING...RELATIVE HUMIDITY VALUES HAVE BEGUN TO RISE WELL ABOVE THE VALUES EXPERIENCED EARLIER THIS AFTERNOON. WINDY CONDITIONS STILL CONTINUE OVER PORTIONS OF THE AREA...HOWEVER THE CRITICAL COMBINATION OF LOW RELATIVE HUMIDITY AND WINDY CONDITIONS NO LONGER EXISTS OVER THE AREA. WAZ673-676-677-684-686-130600- /O.CAN.KOTX.FW.W.0001.000000T0000Z-100713T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- 954 PM PDT MON JUL 12 2010 ...RED FLAG WARNING IS CANCELLED FOR WINDS AND LOW HUMIDITY FOR FIRE ZONES 673...676...677...684 AND 686... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES HAVE INCREASED ABOVE CRITICAL THRESHOLDS THIS EVENING AS COOLER AIR HAS MOVED INTO THE AREA. WHILE WINDS WILL CONTINUE TO GUST TO UP 30 MPH THROUGH MIDNIGHT...THEY TOO WILL DIMINISH OVERNIGHT TO AROUND 10 MPH IN MOST LOCATIONS. BECAUSE OF THE RISING RELATIVE HUMIDITY VALUES AND DECREASED WIND SPEEDS...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/SPOKANE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 11, 2:34 PM PDT, 20 minutes earlier.
Area forecast discussion, Jul 11, 2:34 PM PDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
234 PM PDT SUN JUL 11 2010
.SYNOPSIS...
THE QUIET WEATHER PATTERN WILL CHANGE OVERNIGHT AS A STRONG COLD
FRONT MOVES THROUGH THE PACIFIC NORTHWEST. MONDAY WILL BE WINDY
AND NOTICEABLY COOLER. THE GUSTY WINDS WILL HAVE THE POTENTIAL TO
CAUSE PROBLEMS WITH BLOWING DUST...ESPECIALLY IN PORTIONS OF THE
COLUMBIA BASIN MONDAY AFTERNOON. WINDS SHOULD SUBSIDE MONDAY
EVENING...AND THE REST OF THE WEEK WILL BE DRY WITH TEMPERATURES
CLIMBING BACK TO NORMAL OR SLIGHTLY ABOVE NORMAL BY THE END OF THE
WEEK.
&&
.DISCUSSION...
FOR WIND AND FIRE... WE'VE ISSUED BOTH A WIND ADVISORY AND A RED
FLAG WARNING FOR MON IMMEDIATELY BEHIND THE DRY COLDFNT THAT
SWEEPS THROUGH THE REGION MON MORNING. THOUGH HUMIDITY LEVELS WITH
THESE WINDS ARE NOT EXPECTED TO BE EXCEPTIONALLY LOW...READINGS
ARE LOW ENOUGH...COMBINED WITH THE STRONG WINDS...TO PRODUCE
CRITICAL FIRE WX CONDITIONS FOR ONGOING FIRES OR NEW FIRE STARTS.
THIS IS ESPECIALLY TRUE FOR THE FINER FUELS SUCH AS GRASSES. BZ
TONIGHT THROUGH TUESDAY...THE SHORTWAVE RIDGE OVER THE INLAND
NORTHWEST WAS BEING FLATTENED BY AN UPPER LEVEL LOW APPROACHING THE
NORTHERN BRITISH COLUMBIA COAST THIS AFTERNOON. DIVING INTO THE BASE
OF THE TROUGH IS A STRONG UPPER JET...EVIDENT IN SATELLITE WATER
VAPOR IMAGERY AS A DARK STREAK PUSHING INTO SOUTHERN BC. THIS JET
WILL PLAY AN IMPORTANT ROLE IN THE UPCOMING WIND EVENT FROM THE
CASCADE GAPS...ACROSS THE COLUMBIA BASIN...AND INTO THE WEST PLAINS
ON MONDAY. BY 18Z MONDAY THE JET CORE WILL BE ALIGNED ACROSS CENTRAL
WASHINGTON.
THE DEPARTING RIDGE WILL KEEP RATHER TRANQUIL WEATHER OVER THE
FORECAST AREA THIS EVENING WITH THE EXCEPTION OF ISOLATED CONVECTION
ACROSS EXTREME NORTHEAST WA AND NORTH IDAHO. OVERNIGHT A DRY COLD
FRONT WILL PUSH THROUGH THE AREA. WINDS WILL STRENGTHEN ALONG AND
BEHIND THE COLD FRONT AS SURFACE PRESSURE GRADIENT INCREASE
SIGNIFICANTLY. THE PORTLAND TO KALISPELL GRADIENT WILL INCREASE FROM
THE CURRENT 6MB TO ABOUT 17MB BY 18Z MONDAY. THIS BODES WELL FOR
ADVISORY CRITERIA WINDS. THE LATEST GFS GUIDANCE HAS WIND SPEEDS AT
850MB IN THE 25 TO 30KT RANGE WHILE THE NAM...WITH THE BETTER
TERRAIN RESOLUTION...ADVERTISES 40 TO 45KTS AT THE CASCADE CREST.
COLD AIR ADVECTION AND SINKING MOTION WILL CHANNEL THIS WIND DOWN
THE CASCADE VALLEYS AND INTO THE BASIN. A WIND ADVISORY HAS BEEN
ISSUED FOR THE WENATCHEE VALLEY...WATERVILLE PLATEAU...COLUMBIA
BASIN...AND WASHINGTON PALOUSE. EXPECT BLOWING DUST TO CAUSE SOME
PROBLEMS FOR THE BASIN...ESPECIALLY ALONG THE I90 CORRIDOR. THERE
ARE ALSO FIRE WEATHER CONCERNS WITH THIS FRONTAL PASSAGE AS RELATIVE
HUMIDITIES WILL BE QUITE LOW AFTER 18Z AND FINE FUELS ARE CURED FOR
THE LOWER ELEVATION ZONES. WE MAY NOT REACH RED FLAG CRITERIA FOR
RHS BUT THERE ARE ALREADY A COUPLE OF WILDFIRES IN THE WENATCHEE
AREA THAT WILL BE AFFECTED BY THE WIND.
AS FAR AS PRECIPITATION GOES...THERE IS VERY LITTLE MOISTURE WITH
THIS SYSTEM SO ANY CONVECTION WILL BE LIMITED TO THE EXTREME
NORTHERN TIER AS A STRONG SHORTWAVE SWINGS THROUGH MONDAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON/EVENING
HOURS...MAINLY ACROSS THE NORTHERN PANHANDLE MOUNTAINS. TEMPERATURES
WILL BE RATHER MILD OVERNIGHT AS WINDS KEEP THE LOWER ATMOSPHERE
WELL MIXED. MAX TEMPERATURES FOR MONDAY AND TUESDAY WILL BE ON THE
COOL SIDE OF SEASONAL NORMALS WITH MOST VALLEY READINGS IN THE 70S
TO MID 80S. /KELCH
TUESDAY NIGHT THRU SUNDAY...AFTER THE TAIL END OF TUESDAYS TROF
PUSHES THRU TUESDAY NIGHT... WNW FLOW IS EXPETCED THRU FRIDAY
NIGHT. AFTER THIS AN UPPER LOW SETS UP OVER THE CNTRL BC COAST AND
PUTS THE REGION UNDER INCREASING SW FLOW. AFTER TUESDAY NIGHT A
REBOUND TO NEAR NORMAL TEMPS AND LITTLE PRECIPITATION ARE EXPECTED
THRU THE PERIOD.
LARGE SCALE FEATURES OF THE EC AND GFS FROM 11/12Z ARE IN DECENT
AGREEMENT THRU THE ENTIRE PERIOD. EC A LITTLE STRONGER WITH THE
SYSTEM EXITING THE SE CORNER OF THE CWA TUESDAY NIGHT... BUT
NEITHER MODELS HAVE MUCH IN THE WAY OF MOISTURE. WNW FLOW ALOFT
FOLLOWS FOR WEDNESDAY AS HIGH TEMPERATURES ARE FORECAST JUMP 6 TO
10 DEGREES FROM TUESDAY. DRY WNW FLOW PICKS UP A LITTLE ON
THURSDAY AND FRIDAY... SO TEMPS EXPECTED TO REBOUND TO JUST ABOUT
NORMAL. BY FRIDAY AFTERNOON BOTH THE EC AND MRF START TO SAG THE
MOISTURE AND STORM TRACK CLOSER TO THE BORDER... SO UPPED THE POPS
SLIGHTLY FOR THE HIGHER ELEVATIONS ALONG THE BORDER FROM THIS
PERIOD THRU SUNDAY. LATER ON SAT AND SUNDAY THE UPPER LOW OVER THE
CNTRL BC COAST TURNS THE FLOW MORE SOUTHWESTERLY... ALTHOUGH THE
BETTER CHANCES FOR ANY PRECIP STAY WELL NORTH OF THE US/CANADA
BORDER. JL
&&
.AVIATION...
MAINLY CLEAR SKIES ARE EXPECTED OVER EASTERN WASHINGTON AND NORTHERN
IDAHO THROUGH 12Z MONDAY. SOME ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS OF FAR NORTHERN IDAHO BETWEEN
21Z-03Z...MAINLY NORTH AND EAST OF SANDPOINT. A WILD FIRE...ROUGHLY
15 MILES NORTH OF WENATCHEE PRODUCE SOME LOCALIZED VISIBILITY
REDUCTIONS NEAR WENATCHEE THIS MORNING BUT THIS WILL DISSIPATE
THIS AFTERNOON. FOR PLANNING PURPOSES... PILOTS SHOULD BE AWARE OF
THE POTENTIAL FOR STRONG WINDS ON MONDAY...ESPECIALLY AROUND
WENATCHEE...EPHRATA...AND MOSES LAKE. EXPECT WEST/NORTHWEST WIND
GUSTS TO 30KT BY 18Z MONDAY...THEN INCREASE FURTHER MONDAY
AFTERNOON. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 62 77 49 72 50 79 / 0 0 0 0 0 0
COEUR D'ALENE 61 76 48 71 50 77 / 0 0 0 10 10 0
PULLMAN 57 77 43 70 44 77 / 0 0 0 0 0 0
LEWISTON 65 85 53 78 53 86 / 0 0 0 0 0 0
COLVILLE 58 79 47 76 49 84 / 10 20 20 10 10 0
SANDPOINT 58 76 45 69 45 76 / 10 20 20 10 10 0
KELLOGG 58 73 46 66 47 75 / 10 10 10 20 20 0
MOSES LAKE 65 81 51 80 53 87 / 0 0 0 0 0 0
WENATCHEE 67 77 55 78 57 87 / 0 0 0 0 0 0
OMAK 59 79 49 78 51 88 / 0 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING FROM 11 AM TO 11 PM PDT MONDAY EAST WASHINGTON
CENTRAL CASCADE VALLEYS (ZONE 677)...EAST WASHINGTON
NORTHEAST (ZONE 686)...EAST WASHINGTON NORTHERN COLUMBIA
BASIN (ZONE 673)...EAST WASHINGTON OKANOGAN/METHOW VALLEYS
(ZONE 684)...EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS
(ZONE 676).
WIND ADVISORY FROM 11 AM TO 11 PM PDT MONDAY LOWER GARFIELD AND
ASOTIN COUNTIES...MOSES LAKE AREA...UPPER COLUMBIA BASIN...
WASHINGTON PALOUSE...WATERVILLE PLATEAU...WENATCHEE AREA.
&&Hazardous weather outlook, Jul 11, 6:55 AM PDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 655 AM PDT SUN JUL 11 2010 IDZ002-003-026-027-WAZ031>036-041>044-121400- COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 655 AM PDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT TODAY TEMPERATURES WILL ONCE AGAIN BE WELL ABOVE AVERAGE WITH HIGHS IN THE UPPER 80S TO MID 90S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS ARE EXPECTED MONDAY AND MONDAY EVENING...AS A STRONG SUMMER COLD FRONT MOVES THROUGH THE AREA. BY MONDAY AFTERNOON...GUSTS OF 40 MPH WILL BE COMMON OVER THE PALOUSE... WEST PLAINS...SPOKANE AREA...UPPER COLUMBIA BASIN...AND ALONG THE EAST SLOPES OF THE CASCADES. GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE WENATCHEE...ELLENSBURG...AND EPHRATA AREAS...AS WELL AS OVER THE WATERVILLE PLATEAU. STRONG WINDS WILL LIKELY PRODUCE AREAS OF BLOWING DUST WHICH COULD MAKE TRAVEL HAZARDOUS IN THE COLUMBIA BASIN...THE WEST PLAINS... AND THE PALOUSE. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES THAT START IN DRY GRASS OR DRY BRUSH COULD SPREAD VERY QUICKLY MONDAY AFTERNOON AND MONDAY EVENING. IDZ001-004-WAZ037-038-121400- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 655 AM PDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOCALLY WINDY CONDITIONS ARE EXPECTED MONDAY AND MONDAY EVENING... AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTS ON MOUNTAIN RIDGE TOPS AND OTHER EXPOSED AREAS WILL LIKELY EXCEED 40 MPH IN THE MOUNTAINS OF NORTHEAST WASHINGTON AND IN THE MOUNTAINS OF THE IDAHO PANHANDLE.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:01 AM PDT | High Wind Watch | OTX | Adams, Chelan, Douglas, Grant | 8 hr |
| Jul 11, 11:08 AM PDT | Wind Advisory | OTX | Adams, Asotin, Chelan, Douglas, Garfield, Grant and 6 more | 35 hr |
Nearby
Red Flag Warnings in Washington, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.